# SDR CA110110005

- Difficulty date: January 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,761 hours
- Engine: Ge CF348E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 1707100040
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  FLIGHT RETURNED TO POINT OF DEPARTURE/OVERWEIGHT LANDING APPROX 1800KGS, R/I UPLOCK ON SPEC FOUND MOSITURE IN UPLOCK, PER 32-32-03-000-801-A AND 32-32-03-400-801-A.  UPLOCK BLED, 50 FLIGHT CONTROL ACTUATIONS 18 GEAR SWINGS 10 BRAKE ACUATIONS COMPLETED WITH ENGINES RUNNING.
